# SDR FDEA201412094090

- Difficulty date: December 9, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 60,968 hours, 20,038 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 180 KNOTS, LOWERED THE GEAR HANDLE, THE MAIN GEAR INDICATED DOWN & LOCKED ON ALL THREE SYS WHILE THE NOSE GEAR SHOWED NOT DOWN & LOCKED ON ALL THREE SYS & THE ECAM.   FOLLOWED THE ECAM & QRH PROCEDURES TO MANUALLY EXTEND THE NOSE GEAR.  THE NOSE GEAR DID NOT LOCK DOWN WHEN CRANKED.  THE NOSE GEAR FINALLY LOCKED DOWN AFTER ACCELERATING TO 260 KIAS & MAKING A 26 DEGREE BANKED TURN.  LANDED WITH GEAR DOORS OPEN.  LANDING GEAR RETRACTION SYS INOPERATIVE. PERFORMED A GVI ON NOSE GEAR, DOORS & ASSOCIATED SYS IAW AMM 32-20-00-6 & 32-21-00-6, NO DISCREPANCIES FOUND.  PERFORMED A GVI ON NOSE GEAR, DOORS AND ASSOCIATED SYSTEMS   PER AMM 32-20-00-6 AND 32-21-00-6, NO DISCREPANCIES  FOUND.  PERFORMED NORMAL EXTENSION INSPECTION CHECK IAW AMM 32-31-00-06. ONLY DEFECT FOUND WAS NUMEROUS GREASE FITTINGS WERE DRY. LUBRICATED THE  NLG IAW AMM 12-33-32-00. PERFORMED NORMAL EXTENSION AND RETRACTION IAW AMM 32-31-00-05-09 AND FREE FALL EXTENSION TEST IAW 32-33-00-05 NUMEROUS TIMES. NO DEFECTS NOTED.
